Psycho-Babble Medication Thread 53241

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Re: Did Celexa sap your energy? allisonm (repost)

Posted by sundog on February 3, 2001, at 9:32:52


Hello Allison (or anyone else),

Celexa update:

I've just finished the first week at 20 mg (after one week at 10), and will go at least
another week at that level. I had a pretty rough four days or so after the dose
increase: really sluggish and tired, couldn't concentrate or think clearly, major
procrastination on serious things. (These were problems before Celexa, so that wasn't
a change, just exacerbation.) I called in sick Monday and Tuesday and just laid
around and dozed most of the time (though I did manage to get myself to yoga class
on Sunday). No problems sleeping, day or night. Wednesday I went back in to work,
mostly because staying away another day would have created more problems than I
felt like dealing with, and I felt better that day and Thursday. Of course I wonder
whether that was due to the med or the fact that I got out of the house and did
something I'd been avoiding, and interacted with other human beings. Friday was kind
of up and down, and today so far I feel OK, by which I mean what feels like about
base level before Celexa. I'm not sure I perceive any AD effect yet, but at least I
seem to be tolerating it now, so I'm mildly optimistic.

How is it going for you? Have the tiredness and insomnia changed at all?

Best,
Lynn


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.